CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
A sine-type Camassa-Holm equation: local well-posedness, Holder continuity, and wave-breaking analysis 期刊论文
MONATSHEFTE FUR MATHEMATIK, 2022, 页码: 38
Authors:  Qin, Guoquan;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:14/0  |  Submit date:2022/04/02
Sine-type Camassa-Holm equation  Well-posedness  Holder continuity  Blow-up criterion and quantity  Wave breaking  
The Cauchy Problem and Multi-peakons for the mCH-Novikov-CH Equation with Quadratic and Cubic Nonlinearities 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2022, 页码: 60
Authors:  Qin, Guoquan;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:14/0  |  Submit date:2022/04/02
mCH-Novikov-CH equation  Wave breaking  Local well-posedness  Holder continuity  Non-periodic and periodic peakon and multi-peakon solutions  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:30/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:36/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
COUPLING BY REFLECTION AND HOLDER REGULARITY FOR NON-LOCAL OPERATORS OF VARIABLE ORDER 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 1, 页码: 431-459
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:77/0  |  Submit date:2019/03/05
Stable-like process  non-local operator  Holder continuity  coupling by reflection  jump process  
Holder continuity for parabolic Anderson equation with non-Gaussian noise 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 441, 期号: 2, 页码: 684-691
Authors:  Cui, Jianbo;  Liu, Zhihui;  Miao, Lijun;  Wang, Xu
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Parabolic Anderson equation  Non-Gaussian noise  Holder continuity  
SMOOTH CENTER MANIFOLDS FOR RANDOM DYNAMICAL SYSTEMS 期刊论文
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 2016, 卷号: 46, 期号: 6, 页码: 1925-1962
Authors:  Guo, Peng;  Shen, Jun
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Random dynamical system  smoothness  center-unstable manifolds  center-stable manifolds  center manifolds  
Holder continuity of semigroups for time changed symmetric stable processes 期刊论文
Frontiers of Mathematics in China, 2016, 卷号: 11, 期号: 1, 页码: 109
Authors:  Luo Dejun;  Wang Jian
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Harnack inequalities for SDEs with multiplicative noise and non-regular drift 期刊论文
STOCHASTICS AND DYNAMICS, 2015, 卷号: 15, 期号: 3, 页码: 18
Authors:  Li, Huaiqian;  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Harnack inequality  LPS condition  Holder continuity  Zvonkin transformation  
Uniform Holder estimate for singularly perturbed parabolic systems of Bose-Einstein condensates and competing species 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 10, 页码: 2737-2769
Authors:  Dancer, E. N.;  Wang, Kelei;  Zhang, Zhitao
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Singular perturbation  Free boundary problem  Regularity  Liouville theorem